View Full Version : Lowering Vyvanse Dose After 8 Years?


DeeBerry
02-06-17, 03:41 PM
Hello!

I went to see my mental health doctor last month and I explained to him that when I take my Vyvanse my social anxiety goes up the roof and I get symptoms like uncontrollable shaking, just really uncomfortable feelings. When I'm home I don't have to worry much about being around people, just my work, but he was asking me if I would consider lowering my dosage from 70 to 60 mg because I could be on too high of a dosage. The thing I'm confused about is that if I've been on the same dose for over 8 years (I'm on 70 Mg by the way) wouldn't my brain or body gotten use to the effects by now, like I wouldn't be dealing with this feeling of being on to high of a dose because I've been on it so long my bodies used to it by now if that makes sense? Would lowering it even do anything because I've been on it for so long? The effectiveness (my focus, attention) of my Vyvanse wears off after 3 hours which is the norm for me, but he said he does not want me to increase my dose, but lower it, so I'm just like what if I lower it and I go through real bad withdrawals and it won't be as effective as it was with the 70 mg? I'm just not sure what to do, anyone have any suggestions?
Thanks so much too!

dvdnvwls
02-06-17, 05:37 PM
Do you have any caffeine - even a tiny bit? If you do, stop that before you blame the medication.

Same for anything else that acts like a stimulant.


Otherwise, it seems your doctor is probably right.

DeeBerry
02-06-17, 05:40 PM
Do you have any caffeine - even a tiny bit? If you do, stop that before you blame the medication.

Same for anything else that acts like a stimulant.


Otherwise, it seems your doctor is probably right.

No none at all!
I stopped drinking soda and coffee like 6 months ago because thats how bad it was getting.
Maybe I'll take half of my 70 mg tomorrow and see how that feels...

C15H25N3O
02-06-17, 10:57 PM
I decreased from 40mg to 5-10mg after a year.
I have not full attention but it lifts my moods a
little bit and wakes me a little up. At least I liked
it because it felt naturally. Just super-subtle.

DeeBerry
02-07-17, 02:35 PM
I decreased from 40mg to 5-10mg after a year.
I have not full attention but it lifts my moods a
little bit and wakes me a little up. At least I liked
it because it felt naturally. Just super-subtle.

That's great that you feel more subtle and natural!
What did it feel like the first day you decreased your medicine?
Did it feel like it wasn't working at all and were you stressed?
Thanks!